# SDR AALA202111086182

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 79,004 hours, 10,197 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR OFF THE TRACK. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
